# SDR 20000424SH010

- Difficulty date: March 12, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N750GT
- Make and model: Cndair CL6001A11
- Aircraft serial: 3002
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 6003303026
- Condition: Inoperative
- Location: Windshield
- Part time: 8,335 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S RIGHT FRONT WINDSHIELD HEATER INOPERABLE.  (X)
